# SDR DHL2001801565

- Difficulty date: October 22, 2001
- Submitted: November 4, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED 1 INCH AT STA 131.000, L-32R (CAP).  TRIMMED OUT SKIN SEGMENT TO REMOVE FRAME CAP AND FABRICATED SPLICE DOUBLER  PER DHL EO 011017, EO 2672, SEMAN EO 2001388.  REMOVED DAMAGED FRAME CAP PER EA 2001385. INSTALLED FRAME CAP, SPLICE AND DOUBLER PER EO DHL 011017, EO 2672 AND SEMAN EO 2001388.
